# SDR IPXA2014101084579

- Difficulty date: September 30, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 26,817 hours, 13,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 144N536119
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C9, MAIN CABIN FLOORBOARD 242XCF EDGE IS BROKEN.   FABRICATED A NEW FLOORBOARD IAW SREO B757-5320-9692-H.
